# SDR CA960827012

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Peeling Paint
- Location: M/R
- Part time: 127 hours
- Component: Bell, 206010200133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE PEELING OF PAINT ON THE UNDERSIDE OF THIS BLADE NEAR THE TIP. THIS BLADE ALSO PRODUCES WHISTLING NOISES THAT CAN BE HEARD FROM INSIDE THE CABIN DURING ROTOR RUNDOWN AFTER THE ENGINE IS STOPPED.
